# SDR REXA2019123041790

- Difficulty date: December 14, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6244230206CN62
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE SEALS AND CRACK ON PYLON ACCESS PANELS SKIN 422CT AND 412CT.  DAMAGE SEALS AND CRACKED SKIN ON PYLON ACCESS PANELS 422CT AND 412CT WERE REPLACED IAW SRM 51-42-06-001-001-A01 PAR. 6C, AND SRM 51-42-10-001-001-A01 PAR. 8C.
